Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 166, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 21, 2017, 6:54 PM CDT for Atoka County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2017, 6:54 PM CDT (23:54 UTC)
- Expired
- Apr 21, 2017, 7:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Atoka County, OK
The radar
The Western Arkansas radar (KSRX), 155 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 4:40 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -396 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
789
WUUS54 KOUN 212354
SVROUN
OKC005-220030-
/O.NEW.KOUN.SV.W.0166.170421T2354Z-170422T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
654 PM CDT FRI APR 21 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Atoka County in southeastern Oklahoma...
* Until 730 PM CDT
* At 653 PM CDT, a severe thunderstorm was located 4 miles west of
Daisy, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Daisy and Redden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3451 9578 3444 9578 3447 9591 3459 9588
3459 9567 3451 9567
TIME...MOT...LOC 2353Z 278DEG 28KT 3453 9582
HAIL...1.00IN
WIND...60MPH
$$
..speg.1 follow-up statement
683
WWUS54 KOUN 220020 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
720 PM CDT FRI APR 21 2017
OKC005-220030-
/O.EXP.KOUN.SV.W.0166.000000T0000Z-170422T0030Z/
Atoka OK-
720 PM CDT FRI APR 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ATOKA COUNTY WILL
EXPIRE AT 730 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3451 9578 3444 9578 3447 9591 3459 9588
3459 9567 3451 9567
TIME...MOT...LOC 0020Z 278DEG 28KT 3450 9558
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:29 PM CDT, 25 minutes earlier.
Area forecast discussion, Apr 21, 6:29 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Norman OK
629 PM CDT Fri Apr 21 2017
.DISCUSSION...
The 00Z aviation discussion follows....
&&
.AVIATION...
As a departing upper-level wave sets off more thunderstorms across
south-central and southeast Oklahoma this evening, our TAF sites
will remain west of this action. However, a few showers will still
be possible, particularly northeast of KAVK-KEND-KOKC-KSNL this
evening, and again tomorrow afternoon. These showers may briefly
cause visibilities to drop below 3 miles at times. Otherwise,
expect brisk and gusty north winds across the region as a cooler
airmass advances into Oklahoma and north Texas. The low clouds
that currently cover most of Oklahoma and parts of north Texas
will begin to break up this evening, but most of these breaks will
be quite temporary. There will be a general trend toward more
breaks and gradually increasing ceiling heights as the morning
progresses on Saturday, and this trend will continue into the
afternoon. By late afternoon, most of the region should have
ceilings in the VFR range, or no ceiling at all. Winds will begin
to diminish toward the end of this forecast period (23/0000Z).
CmS
&&
.PREV DISCUSSION... /issued 238 PM CDT Fri Apr 21 2017/
DISCUSSION...
Scattered showers and some storms will continue to develop and
move across portions of the fa the rest of this afternoon and
evening. A few strong to severe storms still remain possible along
with some locally heavy rain with any storms. The rain has ended
for far western portions of the fa and that trend is expected to
slowly continue from west to east through this evening. With
several inches of rain in some areas earlier today and ongoing
flooding issues, any additional heavy rain could cause/exacerbate
flooding conditions in those areas. Also monitoring to see the
response of rivers and creeks as the water runs off so will leave
the Flood Watch as is for now but could cancel part of the watch
over the next hour or so if trends continue in some areas.
Saturday will probably feel chilly for some with gusty north winds
and highs expected to only climb into the 50s and 60s. A cold
night is expected Saturday night with lows in the mid to upper 30s
possible across the NW third or so of the fa. Frost may also be
possible in this area due to these low temperatures combined with
fairly light winds and clear skies.
Southerly winds will return to the area Sunday. Temperatures will
also warm up again early next week. Models show a weak shortwave
moving across the Central U.S. Tuesday which will bring a low
chance for showers and thunderstorms to northern parts of the area
Tuesday night into Wednesday. Models then diverge late next week
as to timing, path, and strength of an upper trough that would
affect the area. The ECMWF shows the bulk of the showers/storms
would affect the area Thursday while the GFS would show the most
widespread/strongest activity not occuring until Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 45 58 40 69 / 20 10 0 0
Hobart OK 43 61 38 70 / 10 0 0 0
Wichita Falls TX 46 64 42 72 / 20 10 0 0
Gage OK 39 60 37 70 / 10 0 0 0
Ponca City OK 44 57 37 70 / 50 10 0 0
Durant OK 51 60 44 71 / 80 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until midnight CDT tonight for OKZ018>020-024>026-
030-031.
TX...None.
&&
23/03/23Hazardous weather outlook, Apr 21, 3:36 PM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 336 PM CDT Fri Apr 21 2017 OKZ004>048-050>052-TXZ083>090-220700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 336 PM CDT Fri Apr 21 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms this afternoon and this evening across parts of southern Oklahoma. Location... The Enhanced Risk area is south and east of a line from Centrahoma to Sulphur and Henrietta...Texas. A Slight Risk area surrounds the Enhanced Risk area and is southeast of a line from Holdenville, Wynnewood and Wichita Falls, Texas. A Marginal Risk for severe thunderstorms exists to the north of the Slight Risk and is southeast of a line from Norman, to Lawton and Vernon, Texas. Timing... Now through 10 pm this evening. Impacts... Damaging winds up to 70 mph. Large hail up to golf balls, especially across south central and southeast Oklahoma this afternoon and early evening. A low risk for tornadoes exists this afternoon and evening across parts of south central and southeast Oklahoma. Discussion... A warm and moist airmass remains in place across south central and southeastern Oklahoma. By late afternoon, a nearly stationary frontal boundary, will begin to push southward across south central and southeastern Oklahoma. As this occurs, widely scattered thunderstorms may develop along and ahead of the front. Instability and deep layer shear will support the risk of large hail and damaging wind gusts. There is also a low chance of a tornado or two. The risk of severe storms is expected to end by 9 pm. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across risk areas should prepare for severe weather operations today and this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Thunderstorm chances are expected to return next Wednesday night into Thursday, with severe storms possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 21, 4:14 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
414 PM CDT FRI APR 21 2017
OKZ041-046-212145-
Carter OK-Murray OK-
414 PM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR east central Carter and Murray
Counties Until 445 PM CDT...
AT 412 PM CDT, a strong thunderstorm was located 5 miles southwest of
Turner Falls, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3442 9734 3451 9717 3451 9714 3452 9715
3463 9693 3433 9688 3433 9693 3432 9693
3426 9725
TIME...MOT...LOC 2112Z 244DEG 32KT 3438 9722
30Special weather statement, Apr 21, 4:20 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
420 PM CDT FRI APR 21 2017
OKZ031-042-212145-
Pontotoc OK-Seminole OK-
420 PM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR northern Pontotoc and south
central Seminole Counties Until 445 PM CDT...
AT 419 PM CDT, a strong thunderstorm was located 5 miles east of
Vanoss, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3470 9683 3481 9691 3497 9654 3479 9640
3478 9641
TIME...MOT...LOC 2119Z 244DEG 32KT 3477 9678
30Special weather statement, Apr 21, 5:20 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 520 PM CDT FRI APR 21 2017 OKZ044-045-TXZ090-212245- Cotton OK-Jefferson OK-Clay TX- 520 PM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...western Jefferson and northeastern Clay Counties Until 545 PM CDT... AT 518 PM CDT, a strong thunderstorm was located near Byers, moving east at 35 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3397 9829 3417 9829 3420 9775 3392 9777 TIME...MOT...LOC 2218Z 271DEG 32KT 3408 9821 30
Local storm report, Apr 21, 6:03 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
603 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL COLEMAN 34.27N 96.42W
04/21/2017 E1.25 INCH JOHNSTON OK TRAINED SPOTTER
&&
RBARNESLocal storm report, Apr 21, 6:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 1 ESE RAVIA 34.23N 96.74W
04/21/2017 E1.75 INCH JOHNSTON OK STORM CHASER
&&
MADSpecial weather statement, Apr 21, 6:31 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
631 PM CDT FRI APR 21 2017
OKZ041-042-046-047-220000-
Carter OK-Pontotoc OK-Johnston OK-Murray OK-
631 PM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR east central Carter...
southwestern Pontotoc...northwestern Johnston and eastern Murray
Counties Until 700 PM CDT...
AT 631 PM CDT, a strong thunderstorm was located near Davis, moving
east at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3436 9718 3451 9717 3451 9714 3452 9715
3452 9716 3455 9716 3459 9680 3434 9680
TIME...MOT...LOC 2331Z 273DEG 32KT 3446 9709
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 52 min |
| Apr 20, 10:10 PM CDT | Special Weather Statement | OUN | Greer | 50 min |
| Apr 20, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| Apr 20, 10:47 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| Apr 20, 11:08 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 67 min |
| Apr 20, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 52 min |
| Apr 20, 11:28 PM CDT | Special Weather Statement | OUN | Custer | 47 min |
| Apr 20, 11:29 PM CDT | Special Weather Statement | OUN | Washita | 46 min |
| Apr 20, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 44 min |
| Apr 20, 11:53 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| Apr 21, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 45 min |
| Apr 21, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 53 min |
| Apr 21, 12:10 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 34 min |
| Apr 21, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
| Apr 21, 12:17 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 43 min |
| Apr 21, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Custer | 17 min |
| Apr 21, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 33 min |
| Apr 21, 12:36 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 39 min |
| Apr 21, 1:06 AM CDT | Special Weather Statement | OUN | Logan | 24 min |
| Apr 21, 1:09 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 28 min |
| Apr 21, 1:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 29 min |
| Apr 21, 1:13 AM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Apr 21, 2:12 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 24 hr |
| Apr 21, 2:12 AM CDT | Special Weather Statement | OUN | Oklahoma | 33 min |
| Apr 21, 2:22 AM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| Apr 21, 2:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 39 min |
| Apr 21, 2:50 AM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Apr 21, 3:13 AM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Apr 21, 3:15 AM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Apr 21, 3:30 AM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| Apr 21, 3:32 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 21, 3:38 AM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 21, 3:47 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 43 min |
| Apr 21, 3:49 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 41 min |
| Apr 21, 3:52 AM CDT | Special Weather Statement | OUN | Seminole | 8 min |
| Apr 21, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 43 min |
| Apr 21, 4:23 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 25 min |
| Apr 21, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 24 min |
| Apr 21, 4:33 AM CDT | Special Weather Statement | OUN | Woods | 27 min |
| Apr 21, 4:38 AM CDT | Special Weather Statement | OUN | Blaine, Caddo | 37 min |
| Apr 21, 4:41 AM CDT | Special Weather Statement | OUN | Custer | 34 min |
| Apr 21, 4:54 AM CDT | Special Weather Statement | OUN | Woods | 36 min |
| Apr 21, 5:03 AM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Apr 21, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Apr 21, 5:11 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 49 min |
| Apr 21, 5:12 AM CDT | Special Weather Statement | OUN | Custer | 33 min |
| Apr 21, 5:24 AM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Apr 21, 5:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 27 min |
| Apr 21, 5:50 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Apr 21, 5:52 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 38 min |
| Apr 21, 6:32 AM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| Apr 21, 6:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 21, 6:53 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 15 min |
| Apr 21, 7:16 AM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| Apr 21, 7:21 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Apr 21, 7:29 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| Apr 21, 7:45 AM CDT | Special Weather Statement | OUN | Logan | 30 min |
| Apr 21, 7:47 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Washita | 28 min |
| Apr 21, 7:51 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| Apr 21, 8:05 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 4 hr |
| Apr 21, 8:14 AM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 21, 8:15 AM CDT | Special Weather Statement | OUN | Cleveland | 30 min |
| Apr 21, 8:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 26 min |
| Apr 21, 8:35 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo | 3 hr |
| Apr 21, 8:35 AM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Apr 21, 8:42 AM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher | 3 hr |
| Apr 21, 8:42 AM CDT | Special Weather Statement | OUN | Canadian | 33 min |
| Apr 21, 8:49 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 41 min |
| Apr 21, 8:57 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Grady | 33 min |
| Apr 21, 9:04 AM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Apr 21, 9:16 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more | 59 min |
| Apr 21, 9:31 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Stephens | 44 min |
| Apr 21, 9:32 AM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma | 2 hr |
| Apr 21, 9:42 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more | 63 min |
| Apr 21, 10:17 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 118 min |
| Apr 21, 10:43 AM CDT | Special Weather Statement | OUN | Hughes, Pontotoc, Seminole | 47 min |
| Apr 21, 11:05 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 40 min |
| Apr 21, 12:01 PM CDT | Areal Flood Warning | OUN | Lincoln, Logan, Oklahoma | 3 hr |
| Apr 21, 12:49 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Oklahoma | 116 min |
| Apr 21, 12:57 PM CDT | Flash Flood Warning | OUN | Payne | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.